Document info



In: Mathematica Slovaca, vol. 55, no. 4
A. D. Forbes - M. J. Grannell - T. S. Griggs

On independent sets

Details:

Year, pages: 2005, 375 - 377

About article:

In a general set-theoretic context, an independent set is defined as a set which avoids certain specified structures called blocks. A formula is given for the number of independent sets of cardinality $k$ in terms of the numbers of configurations (i.e. non-empty collections) of blocks.

How to cite:

ISO 690:
Forbes, A., Grannell, M., Griggs, T. 2005. On independent sets. In Mathematica Slovaca, vol. 55, no.4, pp. 375-377. 0139-9918.

APA:
Forbes, A., Grannell, M., Griggs, T. (2005). On independent sets. Mathematica Slovaca, 55(4), 375-377. 0139-9918.